# SDR DL757030464

- Difficulty date: May 12, 2002
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 51,493 hours, 26,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND DENTED AND GOUGED AT 2 LOCATIONSBETWEEN FS 605 & 625 AT STRINGER 16L AND JUST BELOW STRINGER17L.  THE DAMAGE WAS REMOVED WITH 2 CUTOUTS.  THE CUTOUTS   WERE REPAIRED WITH A SINGLE ALUMINUM DOUBLER AND TRIPLER    REPAIR PER ER/A 385022-14, REV A.
